Alert archive / Illinois / River Flood Warnings in 2008
River Flood Warning 26, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Feb 17, 2008, 8:49 AM CST for Fayette County, Illinois. It took effect at Feb 18, 2008, 4:30 AM CST. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2008, 8:49 AM CST (14:49 UTC)
- In effect from
- Feb 18, 2008, 4:30 AM CST
- Expired
- Feb 19, 2008, 9:04 PM CST
- In force
- 41 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Fayette County, IL
The radar
The Lincoln radar (KILX), 131 km from the middle of the area, began a volume at 14:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kaskaskia River at Vandalia (VNDI2). The gauge peaked at 17.08 ft at Feb 18, 2008, 10:00 PM CST.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05592500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 171449
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
849 AM CST SUN FEB 17 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 1.25 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND AROUND 0.25 INCHES FORECAST IN THE NEXT 24 HOURS...
LOCAL RESIDENTS LIVING ALONG AND NEAR THE BASIN SHOULD BE AWARE OF
POSSIBLE FLOODING. DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS. TURN
AROUND, DONT DROWN.
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-181449-
/O.NEW.KLSX.FL.W.0026.080218T1720Z-080221T2145Z/
/VNDI2.1.ER.080218T1720Z.080219T1800Z.080220T2145Z.NO/
849 AM CST SUN FEB 17 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE KASKASKIA RIVER AT VANDALIA.
* FROM MONDAY MORNING TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:30 AM SUNDAY THE STAGE WAS 13.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE MORNING ON MONDAY AND
CONTINUE TO RISE TO NEAR 20.1 FEET BY EARLY AFTERNOON ON TUESDAY.
* THE RIVER IS ANTICIPATED TO FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/18 02/19 02/20 02/21 02/22
KASKASKIA RIVER
VANDALIA 18 13.6 17.2 20.0 19.2 16.4 14.55 follow-up statements
000
WGUS83 KLSX 172012
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
212 PM CST SUN FEB 17 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
KASKASKIA RIVER AT CARLYLE TW AFFECTING CLINTON COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 1.25 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND AROUND 0.25 INCHES FORECAST IN THE NEXT 24 HOURS
WITH CARLYLE TW ALSO IMPACTED DUE TO WATER RELEASES FROM CARLYLE LAKE...
LOCAL RESIDENTS LIVING ALONG AND NEAR THE BASIN SHOULD BE AWARE OF
POSSIBLE FLOODING AND LOW WATER CROSSINGS.
DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS. TURN AROUND, DONT DROWN.
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-182012-
/O.EXT.KLSX.FL.W.0026.080218T0720Z-080221T2230Z/
/VNDI2.1.ER.080218T0720Z.080219T1200Z.080220T2230Z.NO/
212 PM CST SUN FEB 17 2008
...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* FROM LATE TONIGHT TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 1:30 PM SUNDAY THE STAGE WAS 15.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT AND
CONTINUE TO RISE TO NEAR 20.4 FEET BY TUESDAY MORNING.
* THE RIVER IS ANTICIPATED TO FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.
$$
ILC027-182011-
/O.CON.KLSX.FL.W.0018.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.080212T0915Z.080214T1315Z.000000T0000Z.NO/
212 PM CST SUN FEB 17 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TAIL WATER
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:30 PM SUNDAY THE STAGE WAS 424.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 423.5 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 424.6 FEET.
* IMPACT...AT 424.5 FEET...SOME CABINS JUST BELOW THE DAM ARE
INUNDATED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/18 02/19 02/20 02/21 02/22
KASKASKIA RIVER
VANDALIA 18 15.3 18.7 20.4 19.4 16.1 14.5
CARLYLE TW 424 424.6 424.6 424.6 424.6 424.6 424.6000
WGUS83 KLSX 180325
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
925 PM CST SUN FEB 17 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
KASKASKIA RIVER AT CARLYLE TW AFFECTING CLINTON COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1.0 TO 1.2 INCHES OF RAIN IN THE
PAST 24 HOURS AND AND RELEASES FROM CARLYLY LAKE...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-190325-
/O.EXT.KLSX.FL.W.0026.080218T1030Z-080221T1948Z/
/VNDI2.1.ER.080218T1030Z.080219T1200Z.080220T1948Z.NO/
925 PM CST SUN FEB 17 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM SUNDAY THE STAGE WAS 16.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE TO NEAR 20.4 FEET BY TUESDAY MORNING. THE RIVER
IS EXPECTED TO FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.
$$
ILC027-190324-
/O.CON.KLSX.FL.W.0018.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.080212T0915Z.080214T1315Z.000000T0000Z.NO/
925 PM CST SUN FEB 17 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TW
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM SUNDAY THE STAGE WAS 424.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 423.5 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 424.6 FEET THE NEXT 5 DAYS.
* IMPACT...AT 424.5 FEET...SOME CABINS JUST BELOW THE DAM ARE
INUNDATED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/18 02/19 02/20 02/21 02/22
KASKASKIA RIVER
VANDALIA 18 16.7 18.2 20.4 19.0 15.8 13.8
CARLYLE TW 424 424.6 424.6 424.6 424.6 424.6 424.6000
WGUS83 KLSX 181611
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1011 AM CST MON FEB 18 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
KASKASKIA RIVER AT CARLYLE TW AFFECTING CLINTON COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 1.25 INCHES OF PRECIPITATION
THE PAST 36 HOURS ACROSS THE KASKASKIA RIVER BASIN WITH LITTLE TO NO
PRECIPITATION FORECAST IN THE NEXT 24 HOURS...
LOCAL RESIDENTS LIVING ALONG AND NEAR THE BASIN SHOULD BE AWARE OF
POSSIBLE FLOODING AND LOW WATER CROSSINGS.
DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS. TURN AROUND, DONT DROWN.
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-191611-
/O.EXT.KLSX.FL.W.0026.000000T0000Z-080221T1124Z/
/VNDI2.1.ER.080218T1734Z.080219T0600Z.080220T1124Z.NO/
1011 AM CST MON FEB 18 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM MONDAY THE STAGE WAS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 20.5 FEET BY AFTER MIDNIGHT.
$$
ILC027-191610-
/O.CON.KLSX.FL.W.0018.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.080212T0915Z.080214T1315Z.000000T0000Z.NO/
1011 AM CST MON FEB 18 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TAIL WATER
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM MONDAY THE STAGE WAS 424.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 423.5 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 424.6 FEET.
* IMPACT...AT 424.5 FEET...SOME CABINS JUST BELOW THE DAM ARE
INUNDATED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/19 02/20 02/21 02/22 02/23
KASKASKIA RIVER
VANDALIA 18 17.0 20.3 17.9 14.8 13.9 13.2
CARLYLE TW 424 424.6 424.6 424.6 424.6 424.6 424.6000
WGUS83 KLSX 190152
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
752 PM CST MON FEB 18 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
KASKASKIA RIVER AT CARLYLE TW AFFECTING CLINTON COUNTY
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-200152-
/O.EXT.KLSX.FL.W.0026.000000T0000Z-080221T1040Z/
/VNDI2.1.ER.080219T0243Z.080219T0600Z.080220T1040Z.NO/
752 PM CST MON FEB 18 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM MONDAY THE STAGE WAS 17.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE TO NEAR 20.5 FEET BY LATYE TONIGHT. THE RIVER WILL
FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
$$
ILC027-200152-
/O.CON.KLSX.FL.W.0018.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.080212T0915Z.080214T1315Z.000000T0000Z.NO/
752 PM CST MON FEB 18 2008
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TW
* UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM MONDAY THE STAGE WAS 424.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 423.5 FEET.
* FORECAST...THE RIVER WILL REMAIN NEAR 424.6 FEET THE NEXT 5 DAYS.
* IMPACT...AT 424.5 FEET...SOME CABINS JUST BELOW THE DAM ARE
INUNDATED.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/19 02/20 02/21 02/22 02/23
KASKASKIA RIVER
VANDALIA 18 17.1 20.3 17.8 14.5 13.6 13.2
CARLYLE TW 424 424.6 424.6 424.6 424.6 424.6 424.6000
WGUS83 KLSX 200304
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
904 PM CST TUE FEB 19 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
THE KASKASKIA RIVER AT VANDALIA AFFECTING FAYETTE COUNTY
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC051-200334-
/O.CAN.KLSX.FL.W.0026.000000T0000Z-080221T1040Z/
/VNDI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
904 PM CST TUE FEB 19 2008
THE FLOOD WARNING IS CANCELLED FOR
THE KASKASKIA RIVER AT VANDALIA.
* AT 8:30 PM TUESDAY THE STAGE WAS 16.8 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 17.0 FEET. THE
RIVER WILL FALL TO 16.1 FEET BY THURSDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/20 02/21 02/22 02/23 02/24
KASKASKIA RIVER
VANDALIA 18 16.8 16.8 16.1 15.5 14.9 14.3What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 17, 6:02 AM CST, 2 hours 47 minutes earlier.
Area forecast discussion, Feb 17, 6:02 AM CST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
602 AM CST SUN FEB 17 2008
.DISCUSSION...
LOW PRESSURE DEEPENING RAPIDLY AS IT MOVES NORTHEAST WITH LARGE
PRECIPITATION SHIELD BLANKETING THE CENTER OF THE NATION. WARM
CONVEYOR BELT CONTINUES TO BRING COPIOUS AMOUNTS OF MOISTURE AND
RAINFALL TO THE CWA EARLY THIS MORNING...WITH ANOTHER LINE OF
CONVECTION FORMING AHEAD OF THE DRYSLOT IN SOUTHWEST MISSOURI AND
NORTHWEST ARKANSAS. THIS SHOULD CONTINUE THE THREAT OF LOCALLY
HEAVY RAINFALL THROUGH AT LEAST THE FIRST HALF OF THE MORNING.
CWA TO REMAIN ON WARM SIDE OF THIS SYSTEM FOR MOST OF THE DAY
UNTIL COLD FRONT RACES SOUTHEAST IN WAKE OF THE DEEPENING LOW THIS
AFTERNOON.
WARM CONVEYOR BELT PRECIPITATION SHOULD SHIFT EAST AS DRY SLOT
PUNCHES UP THE I-44 CORRIDOR LATER THIS MORNING.
POTENTIAL FOR A FEW STRONG AND POTENTIALLY SEVERE STORMS EARLY
THIS AFTERNOON...AS WARM FRONT LIFTS NORTH AND PLACES MOST OF THE
CWA FIRMLY WITHIN THE WARM SECTOR. GIVEN IMPRESSIVE LAPSE
RATES...SOME INSTABILITY AND WIND SHEAR...WOULD NOT BE SURPRISED
TO SEE SOME LOW TOP CONVECTION FORM AHEAD OF THE COLD
FRONT...MAINLY ACROSS ILLINOIS COUNTIES (EAST OF ST. LOUIS). 4KM
WRF ACTUALLY DEPICTS THIS SCENARIO WELL...WITH CONVECTIVE FEATURES
DEVELOPING WITHIN THE DRYSLOT AND RAPIDLY MOVING TO THE NORTHEAST.
OTHERWISE...DEFORMATION ZONE WILL MAINLY AFFECT LOCATIONS ALONG
AND NORTH OF A COLUMBIA MISSOURI TO QUINCY ILLINOIS LINE. RAIN
SHOULD CHANGE TO SNOW...FROM SOUTHWEST TO NORTHEAST THIS AFTERNOON
AS COLDER AIR DEEPENS ACROSS THE REGION. A FEW INCHES OF WET SNOW
MAY ACCUMULATE ON GRASSY AREAS BEFORE TAPERING OFF LATE THIS
AFTERNOON OR EARLY THIS EVENING.
COLD AIR STRATUS WILL LINGER WITH FLURRIES AND SNOW SHOWERS
CONTINUING THROUGH MONDAY. REINFORCING SHOT OF COLD AIR ARRIVES
MONDAY AFTERNOON...WITH FALLING TEMPERATURES. HAVE LOWERED
TEMPERATURES ON TUESDAY TO REFLECT THIS TREND IN MODEL GUIDANCE.
NEXT SYSTEM TO AFFECT THE REGION WEDNESDAY NIGHT AND THURSDAY. GFS
AND ECWMF HAVE AGREED ON PUSHING THE COLD FRONT THROUGH THE ENTIRE
CWA...WITH A BETTER LIKELIHOOD OF SNOW ALONG AND NORTH OF THE I-70
CORRIDOR. STILL ALOT OF DETAILS TO WORKOUT BUT TREND IS DEFINETLY
COLDER...
CVKING
&&
.AVIATION...
FOR THE 12Z TAFS...
NOT MUCH CHANGE FROM PREVIOUS THINKING. RAIN HAS DIMINISHED
SOMEWHAT AT KSTL/KSUS AND CIGS HAVE CLIMBED BACK TO MVFR OR VFR.
RAIN ALONG WITH IFR CIGS CONTINUE WHERE RAIN PERSISTS AT
KCOU/KUIN. LOW PRESSURE CENTERED OVER CNTRL MO AT 12Z WILL RACE
NORTHEASTWARD INTO NRN IL BY 18Z. EXPECTED S-SELY WINDS TO VEER
W-NWLY AS ASSOCIATED COLD FRONT MOVES EAST BEHIND THE LOW. EXPECT
MVFR CIGS BEHIND THE FRONT WITH A CHANCE OF LIGHT RAIN INTO THE
EVENING. RAIN WILL CHANGE OVER TO SNOW OVER CENTRAL MO LATE THIS
AFTERNOON AT KCOU AND AT KUIN/KSTL/KSUS BETWEEN 00-06Z.
BRITT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR AUDRAIN-BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
WASHINGTON.
IL...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Feb 17, 3:36 AM CST, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 336 AM CST SUN FEB 17 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-181200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 336 AM CST SUN FEB 17 2008 ...FLASH FLOOD WATCH UNTIL NOON CST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT WATER LEVELS ON LOCAL CREEKS...RIVERS AND STREAMS WILL RISE THIS MORNING AS RUNOFF FROM LOCALLY HEAVY RAINFALL OVERNIGHT CONTINUES. THEREFORE...A FLOOD WATCH REMAINS IN EFFECT UNTIL NOON. THERE IS A CHANCE OF THUNDERSTORMS TODAY MAINLY SOUTH OF INTERSTATE 70 IN MISSOURI AND EAST OF INTERSTATE 55 IN ILLINOIS. SOME OF THESE STORMS COULD PRODUCE WIND GUSTS TO 50 MPH AND HAIL UP TO THE SIZE OF DIMES. RAIN WILL GRADUALLY TURN TO SNOW ACROSS CENTRAL AND NORTHEAST MISSOURI AS WELL AS WEST CENTRAL ILLINOIS THIS AFTERNOON. A TOTAL SNOW ACCUMULATION OF UP TO 2 INCHES IS POSSIBLE. IN ADDITION...WIND GUSTS TO 35 MPH ARE EXPECTED TODAY. MODERATE FLOODING WILL CONTINUE ON THE ILLINOIS RIVER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF SNOW SHOWERS ON MONDAY. LITTLE OR NO ACCUMULATION IS EXPECTED ON MONDAY. THERE IS A CHANCE OF SNOW WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. SNOW ACCUMULATION IS POSSIBLE...ESPECIALLY ALONG AND NORTH OF INTERSTATE 70. MODERATE FLOODING WILL CONTINUE ON THE ILLINOIS RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY RAINFALL AMOUNTS IN EXCESS OF AN INCH...FLOODING REPORTS...AND WINTER PRECIPITATION REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
In the hours before
Local storm report, Feb 17, 3:50 AM CST, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
350 AM CST SUN FEB 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM FLOOD 3 NW CUBA 38.09N 91.44W
02/17/2008 CRAWFORD MO LAW ENFORCEMENT
PORTIONS OF LAKE SHORE DRIVE SURROUNDING INDIAN HILLS
LAKE RESORT INUNDATED AND SHUT DOWN BY LOCAL DEPUTIES.
0315 AM FLOOD STEELVILLE 37.97N 91.36W
02/17/2008 CRAWFORD MO LAW ENFORCEMENT
WATER OVER NORTH 3RD STREET NEAR SHERIFFS DEPARTMENT
OFFICE. IN ADDITION MULTIPLE LOW WATER CROSSINGS ACROSS
THE COUNTY REPORTED TO BE INUNDATED BY WATER.
&&
SIPPRELLThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 9:20 AM CST | River Flood Warning | LSX | Brown | 11 hr |
| Feb 17, 11:54 AM CST | Wind Advisory | LSX | Bond, Calhoun, Clinton, Fayette, Greene, Jersey and 8 more | 6 hr |
Nearby
River Flood Warnings in Illinois, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.